# SDR C2XA09SH012

- Difficulty date: January 20, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- Aircraft time: 25,082 hours, 18,777 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14525767001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STR. 21L FR.65-68.  R&R STRINGER 21L IAW EMB 145 SRM 51-40-02.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
